TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
141 Posts
Discussion Starter #1
I have been taking cellcept for a few weeks and it is working great. Unfortunately I have an itchy bumpy rash on my neck and chest. I thought it was the same rash I get whenever I am outside in the summer but I haven't been out and it is getting worse. Anyone ever had a rash from cellcept and was it like I describe? I know I need to see the dr. it justs seems so much like what I have had the last 3 summers (which my drs ignored) that I don't want them to take me off the med that is finally working if it maynot be from the med.
Laker
 

·
Administrator
Joined
·
10,167 Posts
Hi Laker,

Since the rash is getting worse I recommend contacting your doctor. It may be what you have had before but since Cell Cept is new for you I would rather be on the side of caution.

Take care,
Lazylegs
 
1 - 2 of 2 Posts
Top